• After three rounds of ABVD chemo, I seem to always have an annoying stomach ache now. It's my only problem I'm having. Any suggestions?

    Asked by Cindit85 on Friday, July 5, 2013

    After three rounds of ABVD chemo, I seem to always have an annoying stomach ache now. It's my only problem I'm having. Any suggestions?

    2 Answers from the Community

    • SueRae1's Avatar
      SueRae1

      I looked up the side effects of this treatment, and there are several that can cause stomach issues. Have you spoken to your oncology team about this issue? They would know what questions to ask you about the nature of your stomach ache, and prescribe the correct medications or give you appropriate suggestions for helping relieve the pain.

      about 8 years ago
    • ddkk3's Avatar
      ddkk3

      I just finished my ABVD for Hodgkin's. My advice would be probiotics - my oncologist recommended florastor. I would suggest asking your oncologist specifically, though. Good luck.

      about 8 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more hodgkin disease, thymus cancer questions.  Also, don't forget to check out our Hodgkin Disease, Thymus Cancer page.